# SDR CALA2018010500032

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 30,141 hours, 16,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112320300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SHEAR WEB 3 INCHES AND 7 INCHES FORWARD OF FRAME 70 SEVERAL AREAS OF CORROSION ON TOP AND BOTTOM SIDES OF SHEAR WEB.   REMOVED AND REPLACEDTHE  SHEAR  WEB AND SUPPORT IAW SRM 51-42-11 REV.
